Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Took depo shots before periods. Had long period with white tissues. Should I stop depo shots?

I got the depo shot for the first time a few days before my expected period, then didnt have my period for 3 weeks, then i finally got it and these two thick white tissue things fell out in the toilet, but didnt see anymore, but then i have a light to medium period for 2 weeks and now going on week 3 i have a dark brown coming out. sometimes its spotting and sometimes its quite a bit. should i stop getting depo shots? do i need to be checked out by my doctor?
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN, Maternal and Fetal Medicine 's  Response
Mar 2015
Hi dear, I have gone through your question and understand your concerns.
Depo provera is medroxyprogesterone acetate which has the common side effect of irregular spotting, prolonged amenorrhea and irregular periods.
The periods usually normalize once you stop taking depo shots.
There is nothing to worry, however you can stop taking further depo shots if you find irregular bleeding troublesome.
Hope you found the answer helpful.
Dr Deepti Verma
Answered: Fri, 16 Oct 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor